# SDR 00FDEA00177

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FASTENER HOLES ON UPPPER CHORD OF FLOORBEAM BS 1050, RBL 35, WL 208 (C53-224-01).  *S/D*  REMOVED AND REPLACED  PER IAW FEDEX SRM 53-10-8 FIG 8.
